6 doctors weighed in:
If Zoloft (sertraline) is causing akathisia, will that go away when stopped?
6 doctors weighed in

Dr. Steven Reidbord
Psychiatry
4 doctors agree
In brief: Yes
Akathisia, a restless feeling making it hard to sit or lie still, is a possible side-effect of zoloft (sertraline) and other ssri antidepressants.
It is dose-related (higher doses make it more likely), and it stops when the dose drops to zero.

In brief: Yes
Akathisia, a restless feeling making it hard to sit or lie still, is a possible side-effect of zoloft (sertraline) and other ssri antidepressants.
It is dose-related (higher doses make it more likely), and it stops when the dose drops to zero.
Dr. Steven Reidbord
Dr. Steven Reidbord
Thank
Dr. BUSHRA AZIZ
Psychiatry
In brief: Yes
It not dose dependence, occur with smallest dosage but after stopping giving it, akathisia resolved.

In brief: Yes
It not dose dependence, occur with smallest dosage but after stopping giving it, akathisia resolved.
Dr. BUSHRA AZIZ
Dr. BUSHRA AZIZ
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors